National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
A correlative classifiers approach based on particle filter and sample set for tracking occluded target 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:32  Issue:3  Page:294-312  

Li Kang;   He Fa-zhi;   Yu Hai-ping;   Chen Xiao;  

文摘信息 问图书馆员

2    
Using shapes correlation for active contour segmentation of uterine fibroid ultrasound images in computer-aided therapy 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:31  Issue:1  Page:37-52  

Ni Bo;   He Fa-zhi;   Pan Yi-teng;   Yuan Zhi-yong;  

文摘信息 问图书馆员

3    
A multiple template approach for robust tracking of fast motion target 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:31  Issue:2  Page:177-197  

Sun Jun;   He Fa-zhi;   Chen Yi-lin;   Chen Xiao;  

文摘信息 问图书馆员

4    
IBEA-SVM: An Indicator-based Evolutionary Algorithm Based on Pre-selection with Classification Guided by SVM 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:1  Page:1-26  

Li Hao-ran;   He Fa-zhi;   Yan Xiao-hu;  

文摘信息 问图书馆员

5    
Truncated sparse approximation property and truncated q-norm minimization 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:261-283  

Chen Wen-gu;   Li Peng;  

文摘信息 问图书馆员

6    
A modified Tikhonov regularization method for a Cauchy problem of a time fractional diffusion equation 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:284-308  

Cheng Xiao-liang;   Yuan Le-le;   Liang Ke-wei;  

文摘信息 问图书馆员

7    
Generating Quantitative Product Profile Using Char-Word CNNs 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:356-378  

Xu Hai-rui;   Zhang Wei-cheng;   Li Ming;   Qin Fei-wei;  

文摘信息 问图书馆员

8    
Organic skeleton correspondence using part arrangements 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:326-339  

Li Shu-hua;   Liu Xiu-ping;   Cao Jun-jie;   Wang Shi-yao;  

文摘信息 问图书馆员

9    
Gregory Solid Construction for Polyhedral Volume Parameterization by Sparse Optimization 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:340-355  

Hu Chuan-feng;   Lin Hong-wei;  

文摘信息 问图书馆员

10    
On a certain classes of meromorphic functions with positive coefficients 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:253-260  

Asadi R;   Ebadian A;   Shams S;   Sokół Janusz;  

文摘信息 问图书馆员

11    
Bias Free Threshold Estimation for Jump Intensity Function 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:3  Page:309-325  

Lin Yi-wei;   Li Zhen-wei;   Song Yu-ping;  

文摘信息 问图书馆员

12    
Existence and Stability of Solutions to Highly Nonlinear Stochastic Differential Delay Equations Driven by G-Brownian Motion 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:184-204  

Fei Chen;   Fei Wei-yin;   Yan Li-tan;  

文摘信息 问图书馆员

13    
Econometric modeling of risk measures: A selective review of the recent literature 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:205-228  

Tian Ding-shi;   Cai Zong-wu;   Fang Ying;  

文摘信息 问图书馆员

14    
The exponentiated generalized power Lindley distribution: Properties and applications 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:127-148  

MirMostafaee S.M.T.K;   Alizadeh Morad;   Altun Emrah;   Nadarajah Saralees;  

文摘信息 问图书馆员

15    
The geometrical properties of parity and time reversal operators in two dimensional spaces 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:173-183  

Huang Min-yi;   Yang Yu;   Wu Jun-de;   Cho Min-Hyung;  

文摘信息 问图书馆员

16    
Wiener Index, Hyper-Wiener Index, Harary Index and Hamiltonicity Properties of graphs 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:162-172  

Yu Gui-dong;   Ren Li-fang;   Li Xing-xing;  

文摘信息 问图书馆员

17    
The closed finite-to-one mappings and their applications 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:149-161  

Yang Jie;   Lin Shou;  

文摘信息 问图书馆员

18    
A novel similarity measure between intuitionistic fuzzy sets based on the mid points of transformed triangular fuzzy numbers with applications to pattern recognition and ... 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:2  Page:229-252  

Dhivya J;   Sridevi B;  

文摘信息 问图书馆员

19    
Some additive results on Drazin inverse 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:30  Issue:4  Page:479-490  

Liu Xiao-ji;   Qin Xiao-lan;   Julio Benítez;  

文摘信息 问图书馆员

20    
A note on the perturbed monomial mapping 期刊论文

Applied Mathematics-A Journal of Chinese Universities     ISSN:1005-1031  Volume:34  Issue:1  Page:76-81  

Qu Cheng-qin;   Zhu Zhi-wei;   Zhou Zuo-ling;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×